# SDR ASOA05612

- Difficulty date: July 20, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PARKING THE AIRCRAFT, THE PASSENGER DOOR COULD NOT BE OPENED FROM THE INSIDE.  MAINTENANCE CLEANED AND LUBRICATED THE TRACK AND ROLLER ASSEMBLY ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (K)
